Alert archive / Pennsylvania / Flash Flood Warnings in 2006

Flash Flood Warning 39, NWS State College, PA

June 27, 20064 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 27, 2006, 5:12 PM EDT for 4 counties in Pennsylvania. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2006, 5:12 PM EDT (21:12 UTC)
Expired
Jun 27, 2006, 11:15 PM EDT
In force
6 hr
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

Counties Adams County, PA, Cumberland County, PA, Franklin County, PA, York County, PA

The radar

The State College radar (KCCX), 110 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:55 PM EDTFLASH FLOODN Chambersburg, PAFALLING SPRINGS CREEK OVERFLOWED AND COVERED INTERSECTION OF LIGHT AVE. AND 2ND ST.
Jun 27, 6:00 PM EDTFLASH FLOODN Chambersburg, PAONE FOOT OF WATER COVERS RTE 30 IN CHAMBERSBURG.
Jun 27, 8:00 PM EDTFLASH FLOODWaynesboro, PAANTITAM CREEK HAS MONOR FLOODING. ONE ROAD CLOSED. BACKYARDS ALONG CREEK ARE UNDER WATER.
Jun 27, 8:25 PM EDTFLASH FLOODN Gettysburg, PAPERSON TRAPPED IN CAR WITH WATER UP TO WINDOWS. ROAD CLOSURES AND WATER RESCUES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2006-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2006-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 272112
FFWCTP
PAC001-041-055-133-280315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 PM EDT TUE JUN 27 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 1115 PM EDT

* AT 510 PM EDT...STATE COLLEGE DOPPLER RADAR INDICATED SHOWERS AND 
TROPICAL DOWNPOURS STREAMING NORTHWARD INTO THE REGION. SOME OF THE 
HEAVY DOWNPOURS COULD CAUSE RAIN IN EXCESS OF 2 INCHES PER HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP
  HILL...CARLISLE...CHAMBERSBURG...DALLASTOWN...ENOLA...GETTYSBURG...
  GREENCASTLE...HANOVER...LEMOYNE...LOWER ALLEN...MECHANICSBURG...NEW
  CUMBERLAND...PARKVILLE...RED LION...SHIPPENSBURG...SPRY...
  WAYNESBORO...WEIGELSTOWN AND YORK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3975 7807 3974 7627 4032 7692 4019 7764
      4026 7768 4009 7787

$$

FORECASTER:LA CORTE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:28 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 27, 3:28 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 PM EDT TUE JUN 27 2006

.SHORT TERM /TONIGHT/...

HEAVY RAIN WILL CONTINUE THROUGH AT LEAST THE FIRST HALF OF TONIGHT
ACROSS THE CENTRAL AND EASTERN HALF OF OUR CWA.

WIDESPREAD REPORTS OF FLOODING COMING IN FROM LOCAL EMAS AND LAW
ENFORCEMENT OF UP TO SEVERAL FEET OF WATER IN COUNTIES WITHIN THE
CURRENT FLASH FLOOD WARNINGS. RADAR ESTIMATES INDICATE AS MUCH AS
10 TO 12 INCHES OF RAIN HAS FALLEN IN ADAMS COUNTY OVER THE PAST
FEW DAYS. SPOTTER CALLS IN ADAMS COUNTY HAVE VERIFIED EXTREME
FLOODING CONDITIONS ACROSS THE WESTERN HALF OF THE COUNTY.

A LINE OF EMBEDDED TSRA BEING GENERATED ALONG THE SLOW MOVING SFC
TROUGH HAS BEEN GUIDED SLOWLY EAST WITHIN THE /TEMPORARY/ SSW
UPPER FLOW AHEAD OF A LIFTING SHORTWAVE ACROSS LOWER MICHIGAN. THE
UPPER FLOW WILL BACK AGAIN BY 10-30 DEG THIS EVENING AS THE RIGHT
ENTRANCE REGION OF A 90 KT...300 HPA N/S JET DRAGS EAST ACROSS
CENTRAL AND NRN PENN. THIS WILL HELP TO STALL OUT THE FRONT FOR
6-10 HRS ACROSS EASTERN PENN AND HELP TO FEED COPIOUS TROPICAL
MOISTURE NWD ALONG IT. REMNANTS OF THE TROPICAL LOW ALONG THE
CAROLINA COAST WILL MOVE NWD AND BECOME ENTRAINED IN THIS LARGE
AREA OF RAIN...HELPING TO BOOST THE LLVL SE OROGRAPHIC/ISENTROPIC
LIFT OVER THE FRONT...LEADING TO VERY HEAVY ADDITIONAL RAINFALL OF
3-5 INCHES ALONG AND TO THE EAST OF THE SUSQ MAINSTEM. HPC ALSO
NOTES WITHIN THIS /HIGH RISK/ AREA OF EXCEEDING FLASH FLOOD
GUIDANCE...THE POTENTIAL FOR LOCAL 8 /EIGHT/ INCH AMOUNTS OF
ADDITIONAL RAIN.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...

CONDITIONS WILL CALM DOWN SOMEWHAT THROUGH THE EXTENDED BUT
PRECIPITATION CHANCES WILL LINGER THROUGH THE FORECAST PERIOD.

AS THE MAIN SLUG OF MOISTURE MOVES EAST OUT OF THE FORECAST AREA
ON FRIDAY...AN UPPER TROUGH WILL SLIDE EAST ACROSS THE GREAT
LAKES. A POCKET OF 500 MB TEMPS TO -18C WILL MOVE INTO THE FAR
NORTHWEST PORTION OF THE CWA BY THURSDAY AFTERNOON. THIS WILL HELP
DEVELOP SHOWERS AND THUNDERSTORMS BUT NOT WITH THE COVERAGE AS WE
HAVE SEEN RECENTLY.

EXPECT AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE
WEEKEND AS THE TROUGH PULLS TO THE EAST AND SEVERAL SHORT WAVES
MOVE EAST OVER THE WEEKEND.

&&

.AVIATION...

WIDESPREAD IFR CLOUD AND VSBYS WILL PREVAIL IN THE LARGE AREA OF
MODERATE TO HEAVY RAIN THROUGH MUCH OF THE NIGHT. AS THE RAIN
DIMINISHES TO AREAS OF DRIZZLE LATE TONIGHT...THE LIGHT S-SW FLOW
BEING LIFTED ACROSS THE WESTERN PENN MTNS WILL LEAD TO LOCALLY
LIFR CONDITIONS IN STRATUS AND FOG. VFR CONDITIONS WILL SLOWLY
DEVELOP FROM WEST TO EAST ACROSS THE REGION DURING THE MID TO LATE
MORNING HOURS ON WEDNESDAY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR PAZ004>006-010>012-017>019-024>028-
033>037-041-042-045-046-049>053-056>059-063>066 UNTIL 8 AM
WEDNESDAY.
&&

SHORT TERM...LAMBERT
LONG TERM...TYBURSKI
AVIATION...LAMBERT
Hazardous weather outlook, Jun 27, 4:44 AM EDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 AM EDT TUE JUN 27 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-280845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
444 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

TROPICAL MOISTURE STREAMING NORTHWARD ALONG THE EAST
COAST...COMBINED WITH A NEARLY STATIONARY FRONT IN THE VICINITY OF
PENNSYLVANIA...WILL RESULT IN NUMEROUS HEAVY SHOWERS AND
THUNDERSTORMS TODAY AND TONIGHT. ADDITIONAL RAINFALL OF OVER 3
INCHES IS LIKELY IN A FEW LOCATIONS...CAUSING ADDITIONAL
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 27, 11:37 AM EDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1137 AM EDT TUE JUN 27 2006

PAZ005-010-271630-
ELK-MCKEAN-
1137 AM EDT TUE JUN 27 2006

...STRONG THUNDERSTORMS WILL AFFECT ELK AND MCKEAN COUNTIES...

AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
RIDGWAY TO 7 MILES NORTH OF JOHNSONBURG TO 16 MILES EAST OF KANE...
MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR SMETHPORT
AROUND 1150 AM...JAMES CITY...MOUNT JEWETT...KINZUA BRIDGE STATE
PARK...CORYVILLE AROUND NOON...KANE...WETMORE...LUDLOW AROUND 1205
PM...ELDRED AND CYCLONE AROUND 1215 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Jun 27, 12:02 PM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1202 PM EDT TUE JUN 27 2006

PAZ017-024-271700-
CAMBRIA-CLEARFIELD-
1202 PM EDT TUE JUN 27 2006

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA AND CLEARFIELD
COUNTIES...

AT NOON EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF DUBOIS
TO 16 MILES NORTH OF EBENSBURG TO WESTMONT...MOVING SOUTHEAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR PENFIELD...WESTOVER...LORAIN...
HASTINGS AROUND 1210 PM...SUMMERHILL...SOUTH FORK...SCALP LEVEL...
PATTON AROUND 1215 PM...PARKER DAM STATE PARK AND WILMORE AROUND 1220
PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 98 AND 137.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 322...ROUTE 422...STATE
ROAD 56...STATE ROAD 153...STATE ROAD 255.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER: TYBURSKI
Special weather statement, Jun 27, 12:44 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1244 PM EDT TUE JUN 27 2006

PAZ017>019-024>027-033>036-271745-
BEDFORD-BLAIR-CAMBRIA-CLEARFIELD-FRANKLIN-FULTON-HUNTINGDON-MIFFLIN-
NORTHERN CENTRE-SOMERSET-SOUTHERN CENTRE-
1244 PM EDT TUE JUN 27 2006

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT BEDFORD...BLAIR...
CAMBRIA...CENTRE...CLEARFIELD...FRANKLIN...FULTON...HUNTINGDON...
MIFFLIN AND SOMERSET COUNTIES...

AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS DEVELOPING ACROSS THE REGION.  THE
STORMS ARE MOVING TOWARD THE NORTH AT 30 MPH...AND HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND VERY HEAVY RAIN AS
THEY PASS.  THE HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 191...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-80 BETWEEN MILE MARKERS 133 AND 170...
I-99 BETWEEN MILE MARKERS 0 AND 51.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 40...ROUTE 219...ROUTE
220...ALT ROUTE 220...ROUTE 322...ROUTE 422...ROUTE 522...STATE ROAD
26...STATE ROAD 45...STATE ROAD 56...STATE ROAD 350...AND STATE ROAD
453.

FORECASTER:  RXR
Special weather statement, Jun 27, 1:19 PM EDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
119 PM EDT TUE JUN 27 2006

PAZ006-011-012-271815-
CAMERON-NORTHERN CLINTON-POTTER-
119 PM EDT TUE JUN 27 2006

...SCATTERED STRONG THUNDERSTORM WILL AFFECT CAMERON...CLINTON AND
POTTER COUNTIES...

AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS DEVELOPING ACROSS THE REGION.  THE
STORMS ARE MOVING TOWARD THE NORTH AT 30 MPH...AND HAVE THE
POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND VERY HEAVY RAIN AS
THEY PASS.  THE HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE
ROAD 120...AND STATE ROAD 449.

FORECASTER:  RXR
Local storm report, Jun 27, 2:55 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/27/2006                   ELK                PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0105 PM     TSTM WND DMG     ST. MARYS               41.43N 78.56W
06/27/2006                   ELK                PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN

0120 PM     TSTM WND DMG     DUBOIS                  41.12N 78.76W
06/27/2006                   CLEARFIELD         PA   LAW ENFORCEMENT

            SEVERAL TREES DOWN. SOME ROAD FLOODING ALONG I-80.

&&

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:23 PM EDTFlash Flood WarningCTPAdams, York6 hr
Jun 26, 9:36 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 26, 10:10 PM EDTFlash Flood WarningCTPLebanon3 hr
Jun 26, 10:18 PM EDTFlash Flood WarningCTPSchuylkill3 hr
Jun 27, 12:02 AM EDTFlash Flood WarningCTPColumbia3 hr
Jun 27, 6:17 AM EDTFlash Flood WarningCTPLancaster6 hr
Jun 27, 10:10 AM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Schuylkill6 hr
Jun 27, 10:30 AM EDTFlash Flood WarningCTPWarren6 hr
Jun 27, 11:13 AM EDTFlash Flood WarningCTPAdams, Cumberland, York6 hr
Jun 27, 11:42 AM EDTSevere Thunderstorm WarningCTPMcKean48 min
Jun 27, 12:01 PM EDTFlash Flood WarningCTPCambria, Clearfield, Elk, McKean, Somerset6 hr
Jun 27, 12:07 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 27, 12:17 PM EDTSevere Thunderstorm WarningCTPElk58 min
Jun 27, 12:27 PM EDTTornado WarningCTPElk48 min
Jun 27, 12:30 PM EDTSevere Thunderstorm WarningCTPClearfield60 min
Jun 27, 12:56 PM EDTSevere Thunderstorm WarningCTPMcKean49 min
Jun 27, 1:43 PM EDTFlash Flood WarningCTPFranklin4 hr
Jun 27, 1:47 PM EDTFlash Flood WarningCTPBlair, Centre4 hr
Jun 27, 3:28 PM EDTFlash Flood WarningCTPClinton6 hr
Jun 27, 3:32 PM EDTFlash Flood WarningCTPJuniata, Mifflin, Perry6 hr
Jun 27, 3:50 PM EDTFlash Flood WarningCTPFulton, Huntingdon6 hr
Jun 27, 3:53 PM EDTFlash Flood WarningCTPLycoming, Tioga6 hr
Jun 27, 3:56 PM EDTFlash Flood WarningCTPMontour, Northumberland, Snyder, Union6 hr
Jun 27, 3:59 PM EDTFlash Flood WarningCTPSullivan6 hr
Jun 27, 4:11 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Lebanon, Schuylkill6 hr
Jun 27, 5:33 PM EDTFlash Flood WarningCTPCentre3 hr
Jun 27, 6:25 PM EDTFlash Flood WarningCTPLancaster3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.